# SDR SWAA2024121777662

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 71,756 hours, 44,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASH LIGHT INOP<[01] R&R FWD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00; OPS CHECK GOOD.
